# SDR DALA2025011600372

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0762852) CORROSION ON FLOOR BEAM AT STA 986 FROM LBL 20 - LBL 60, FROM RBL 35- RBL60 & AT RBL4 IN PAX CABIN. FLOOR BEAM AT STA 986 FROM RBL 60 TO LBL60 WAS REPAIRED PER B737-800 SRM 53-70-51-2R REPAIR 4.
